# SDR SIMA20141223007

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 36,392 hours, 32,587 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMER LIGHT INTERMITTENT.  REF LOG PAGE 3724278.  SECURED GND GS0312DC IAW AMM 20-13-21.  OPERATIONS CHECKED GOOD.  MEL ITEM RESTORED PREVIOUSLY COMPLIED WITH.  SEE AML PAGE 3724279 ITEM 2 FOR PERMANENT REPAIR.  MEL ITEM RESTORED.
